# SDR P5CA9600307

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE PRECOOLER CRACKED AT FORWARD LOWER INBOARD CORNER.  REMOVED WELD REPAIR IAW BAC 5975, USING 34755 TIG ROD AND REPLACED SAME.  LEAK CHECKED ENGINE IAW MM 36-21-01.
